Berlin-Chemie AG
PARACETAMOL BC 500 mg tablets
PARACETAMOL BC 500 mg tablets
Regular price
£21.65 GBP
Regular price
£30.00 GBP
Sale price
£21.65 GBP
Unit price
per
Tax included.
Shipping calculated at checkout.
Couldn't load pickup availability
Paracetamol BC 500 mg tablets
Active substance: Paracetamol
Areas of application:
Mild to moderately severe pain, fever.
For children from 4 years (from 17kg), adolescents and adults.
Do not use for longer than 3 days or in higher doses without medical or dental advice.
In the event of pain or fever, do not use for longer than specified in the package insert without medical advice!